# SDR HEEA954601

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105WK
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 3451 · DME/TACAN System
- Part: Tranceiver
- Part number: 066107001
- Condition: Inoperative
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME INOPERATIVE.  FOUND BURNT FUSE (F201).  REPLACED FUSE.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
